# SDR 95ZZZX5910

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N493HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S809
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032048
- Condition: Screen Failed
- Location: Start/Gen
- Part time: 3,975 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR SCREEN CAME OFF AND WENT THROUGH THE COOLING FAN CAUSING DAMAGE.  REPLACED STARTER/GENERATOR.
